# SDR CALA9900183

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Corroded
- Location: Nr 10 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT WING NR 10 SPOILER CORRODED WITH SCREWS PULLING THROUGH SKIN AT TOP CENTER HINGE.  THE SPOILER WAS REMOVED AND REPLACED IAW MM 27-62-1.
